The Mathematical Institute, University of Oxford, Eprints Archive

The formation of river channels

Fowler, A. C. and Kopteva, Natalia and Oakley, Charles (2007) The formation of river channels. SIAM Journal of Applied Mathematics, 67 (4). pp. 1016-1040.

[img]
Preview
PDF
270Kb

Item Type:Article
Subjects:D - G > Geophysics
Research Groups:Mathematical Geoscience Group
ID Code:619
Deposited By:Andrew Fowler
Deposited On:18 Jun 2007
Last Modified:20 Jul 2009 14:22

Repository Staff Only: item control page